# SDR EIA2003107

- Difficulty date: July 26, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 104,111 hours, 25,852 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR2121
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 MAIN CARGO DECK SMOKE DETECTOR WARNING LIGHT ILLUMINATED IN FLIGHT INTERMITTENTLY.  ALL FIVE (5) TIMES AN EXAMINATION OF UPPER DECK DISCLOSED NO FIRE.
